# SDR EISA20010027

- Difficulty date: February 20, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,455 hours, 44,378 cycles
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 902F2425
- Part serial: KW5633M
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT NR 1 GENERATOR TRIPPED VOLTS AND FREQS WERE 0 AFTER RESETTING FR.  DISCONNECTED CSD PER ABNORMALS, AIR TURNBACK TO (CLT).  REMOVED AND REPLACED NR 1 BUS PROTECTION PANEL, OPS CHECK OK PER M/M 24-20-01.
